# SDR X7PA20101215001

- Difficulty date: December 15, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N585VC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258585
- Aircraft time: 4,510 hours, 2,725 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Vibration
- Location: Wings
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A WINGTIP VIBRATION OF APPROX 24" AMPLITUDE AND 3-PER-SECOND FREQUENCY AT BOTH WINGTIPS. THIS EVENT LASTED FOR A DURATION OF APPROX 15-20 SECONDS DURING DESCENT THROUGH FL330 AT MACH 0.78 AND RELATIVELY LIGHT ACFT LOAD. THIS EVENT WAS INDUCED BY PENETRATION OF LIGHT TURBULENCE.  REDUCTION OF POWER AND DEPLOYMENT OF AIRBRAKES WITH ATTENDANT DECELERATION HALTED THE EVENT.  THIS ACFT IS EQUIPPED WITH BLENDED WINGLETS (STC ST01411SE).
